# SDR UALA2011062703131

- Difficulty date: June 25, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 44,892 hours, 17,765 cycles
- Engine: Iae V2522A5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 17300G07
- Part serial: 129
- Condition: Faulted
- Location: Engine Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 1 FUEL HEAT SYS DISPLAYED IN UPPER ECAM ON TAXI OUT.  POST FLIGHT REPORTS FAULTS FUEL DIVERTER RETURN VALVE.
